Kazakh Mathematical Journal

Kazakh Mathematical Journal 

(founded in 2001 as "Mathematical Journal") 

Official Journal of 

Institute of Mathematics and Mathematical Modeling,  

Almaty, Kazakhstan

EDITOR IN CHIEF

MAKHMUD SADYBEKOV, 

Institute of Mathematics and Mathematical Modeling

HEAD OFFICE

INSTITUTE OF MATHEMATICS AND MATHEMATICAL MODELING, 

125 PUSHKIN STR., 050010, ALMATY, KAZAKHSTAN

CORRESPONDENCE ADDRESS

INSTITUTE OF MATHEMATICS AND MATHEMATICAL MODELING, 

125 PUSHKIN STR., 050010, ALMATY, KAZAKHSTAN 

PHONE/FAX: +7 727 272-70-93

WEB ADDRESS HTTP://KMJ.MATH.KZ/
PUBLICATION TYPE

PEER-REVIEWED OPEN ACCESS JOURNAL  

PERIODICAL 

PUBLISHED FOUR ISSUES PER YEAR  

ISSN: 2413-6468

THE KAZAKH MATHEMATICAL JOURNAL IS REGISTERED BY THE INFORMATION COMMITTEE UNDER MINISTRY OF INFORMATION AND COMMUNICATIONS OF THE REPUBLIC OF KAZAKHSTAN17590-Ж CERTIFICATE DATED 13.03. 2019. 

The journal is based on the Kazakh journal "Mathematical Journal", which is publishing by the Institute of Mathematics and Mathematical Modeling since 2001 (ISSN 1682-0525).

AIMS & SCOPE:

Kazakh Mathematical Journal is an international journal dedicated to the latest advancement in mathematics.  

The goal of this journal is to provide a forum for researchers and scientists to communicate their recent developments and to present their original results in various fields of mathematics.  

Contributions are invited from researchers all over the world. 

All the manuscripts must be prepared in English, and are subject to a rigorous and fair peer-review process.  

Accepted papers will immediately appear online followed by printed hard copies. 

The journal publishes original papers including following potential topics, but are not limited to:

  • Algebra and group theory   
  • Approximation theory
  •    Boundary value problems for differential equation
  • Calculus of variations and optimal control
  •     Dynamical systems
  • Free boundary problems  
  • III-posed problems    
  • Integral equations and integral transforms    
  • Inverse problems
  • Mathematical modeling of heat and wave processes     
  • Model theory and  theory of algorithms    
  • Numerical analysis and applications   
  • Operator theory   
  • Ordinary differential equations
  •    Partial differential equations    
  • Spectral theory  
  •  Statistics and probability theory
  • Theory of functions and functional analysis  
  • Wavelet analysis 

We are also interested in short papers (letters) that clearly address a specific problem, and short survey or position papers that sketch the results or problems on a specific topic. 
Authors of selected short papers would be invited to write a regular paper on the same topic for future issues of this journal. 
Survey papers are also invited; however, authors considering submitting such a paper should consult with the editor regarding the proposed topic. 
The journal «Kazakh Mathematical Journal» is published in four issues per volume, one volume per year. 

SUBSCRIPTIONS: Full texts of all articles are accessible free of charge through the website http://kmj.math.kz/

Permission requests: Manuscripts, figures and tables published in the Kazakh Mathematical Journal cannot be reproduced, archived in a retrieval system, or used for advertising purposes, except personal use.  
Quotations may be used in scientific articles with proper referral.

Editor-in-Chief: MAKHMUD SADYBEKOV, INSTITUTE OF MATHEMATICS AND MATHEMATICAL MODELING

Deputy Editor-in-Chief: ANAR ASSANOVA, INSTITUTE OF MATHEMATICS AND MATHEMATICAL MODELING

EDITORIAL BOARD:

Abdizhahan Sarsenbi 

Altynshash Naimanova 

Askar Dzhumadil'daev 

Baltabek Kanguzhin 

Batirkhan Turmetov 

Beibut Kulpeshov 

Bektur Baizhanov 

Berikbol Torebek 

Daurenbek Bazarkhanov 

Dulat Dzhumabaev 

Durvudkhan Suragan 

Galina Bizhanova 

Iskander Taimanov 

Kairat Mynbaev 

Marat Tleubergenov 

Mikhail Peretyat'kin 

Mukhtarbay Otelbaev 

Muvasharkhan Jenaliyev 

Nazarbai Bliev 

Niyaz Tokmagambetov 

Nurlan Dairbekov 

Stanislav Kharin 

Tynysbek Kalmenov 

Ualbai Umirbaev 

Vassiliy Voinov

Auezov South Kazakhstan State University (Shymkent) 

Institute of Mathematics and Mathematical Modeling 

Kazakh-British Technical University (Almaty) 

al-Farabi Kazakh National University (Almaty) 

Yasavi International Kazakh-Turkish University (Turkestan)

Kazakh-British Technical University (Almaty) 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Nazarbayev University (Astana) 

Institute of Mathematics and Mathematical Modeling 

Sobolev Institute of Mathematics (Novosibirsk, Russia) 

Satbayev Kazakh National Technical University (Almaty) 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Institute of Mathematics and Mathematical Modeling 

Satbayev Kazakh National Technical University (Almaty) 

Kazakh-British Technical University (Almaty) 

Institute of Mathematics and Mathematical Modeling 

Wayne State University (Detroit, USA) 

KIMEP University (Almaty) 

Editorial Assistants: Zhanat Dzhobulaeva, Irina Pankratova, Institute of Mathematics and Mathematical Modeling, math_journal@math.kz.

EMERITUS EDITORS:

Alexandr Soldatov  
Allaberen Ashyralyev 
Dmitriy Bilyk  
Erlan Nursultanov 
Heinrich Begehr 
John T. Baldwin  
Michael Ruzhansky 
Nedyu Popivanov 
Nusrat Radzhabov 
Ravshan Ashurov 
Ryskul Oinarov 
Sergei Kharibegashvili 
Sergey Kabanikhin 
Shavkat Alimov 
Vasilii Denisov  
Viktor Burenkov 
Viktor Korzyuk 
Dorodnitsyn Computing Centre, Moscow (Russia) 
Near East University Lefkoşa(Nicosia), Mersin 10 (Turkey) 
University of Minnesota, Minneapolis (USA) 
Kaz. Branch of Lomonosov Moscow State University (Astana) 
Freie Universitet Berlin (Germany) 
University of Illinois at Chicago (USA) 
Ghent University, Ghent  (Belgium) 
Sofia University “St. Kliment Ohridski”, Sofia (Bulgaria) 
Tajik National University, Dushanbe (Tajikistan) 
Romanovsky Institute of Mathematics, Tashkent (Uzbekistan) 
Gumilyov Eurasian National University (Astana) 
Razmadze Mathematical Institute, Tbilisi (Georgia) 
Inst. of Comp. Math. and Math. Geophys., Novosibirsk (Russia) 
National University of Uzbekistan, Tashkent (Uzbekistan) 
Lomonosov Moscow State University, Moscow (Russia) 
RUDN University, Moscow (Russia) 
Belarusian State University, Minsk (Belarus) 

 

Правила "Математического журнала" для авторов статей

Общие положения

В "Математическом журнале" публикуются оригинальные статьи по основным разделам современной математики: теория функций, функциональный анализ, обыкновенные дифференциальные уравнения, уравнения с частными производными, алгебра, логика, теория чисел, геометрия, топология, теория вероятностей и математическая статистика, вычислительная математика, математическая физика, математическое моделирование. Журнал выпускается ежеквартально, четыре номера составляют том. Статья должна быть написана на высоком научном уровне, содержать новые, четко сформулированные математические результаты и их доказательства. Во введении необходимо привести имеющиеся результаты по теме представленной работы, дать краткое содержание статьи и отразить актуальность, новизну полученных автором результатов. Статьи журнала размещаются в свободном доступе на сайте www.math.kz Института математики и математического моделирования МОН РК, их реферируют НЦ НТИ (Казахстан), Zentralblatt Math (Германия).

В "Математическом журнале" публикуются статьи объемом от 10 до 25 журнальных страниц. Статьи объемом более 25 страниц публикуются по специальному решению редколлегии журнала. Принимаются статьи, написанные только на английском языке. Статьи рецензируются.

Требования к оформлению статей

1. Рукопись статьи должна быть подготовлена в издательской системе LaTeX-2е и представлена в виде двух твердых копий, а также в виде tex и pdf-файлов на любом электронном носителе или прислана по электронной почте zhurnal@math.kz, mat-zhurnal@mail.ru. Статья должна быть подписана всеми авторами. Правила оформления рукописи и стилевые файлы можно найти на сайте Института математики и математического моделирования МОН РК www.math.kz в разделе "Математический журнал".

2. В левом верхнем углу необходимо указать индекс УДК, далее инициалы и фамилии авторов в алфавитном порядке, место работы с почтовыми адресами, а также электронные адреса, заглавие статьи. На отдельном листе прилагаются название статьи, фамилии и инициалы авторов, ключевые слова, реферат на русском, английском и казахском (для авторов из Казахстана) языках и индекс Mathematics Subject Classification 2010. Реферат должен отражать содержание статьи. Также представляются сведения об авторах, место работы, почтовый адрес с индексом почтового отделения, номер телефона с указанием кода города, адрес электронной почты.

3. Список литературы составляется в порядке цитирования. Ссылки на неопубликованные работы, результаты которых используются в доказательствах, не допускаются. Список литературы приводится в следующем виде:

Литература

[1]. Мынбаев К.Т., Отелбаев М.О. Весовые функциональные пространства и спектр дифференциальных операторов - М.: Наука, 1988. - 288 c.(для монографий)

[2]. Женсыкбаев А.А. Моносплайны минимальной нормы и наилучшие квадратурные формулы // Успехи матем. наук. - 1981. - Т. 36, вып. (или №) 4. - С. 107–159.

Рукописи, не удовлетворяющие перечисленным выше требованиям, возвращаются авторам на оформление, доработку. Редакция оставляет за собой право на отклонение статьи, если ее содержание не отвечает требо¬ваниям журнала.

Адрес редакции "Математического журнала":

Институт математики МОН РК, ул. Пушкина, 125, Алматы, 050010, факс: 8 (727) 2 72 70 24, тел.: 8 (727) 2 72 46 32 (к. 308), e-mail: zhurnal@math.kz, mat-zhurnal@mail.ru, web-site: www.math.kz

НОВОСТИ